Journal of Mathematics of Kyoto University

Notes on induced maps of Moore families

Shuzo Izumi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 18, Number 1 (1978), 87-93.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522631

Digital Object Identifier
doi:10.1215/kjm/1250522631

Mathematical Reviews number (MathSciNet)
MR482609

Zentralblatt MATH identifier
0379.06003

Citation

Izumi, Shuzo. Notes on induced maps of Moore families. J. Math. Kyoto Univ. 18 (1978), no. 1, 87--93. doi:10.1215/kjm/1250522631. https://projecteuclid.org/euclid.kjm/1250522631


Export citation